# SDR AALA20060327

- Difficulty date: May 22, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY EXIT DOOR LIGHTS FOR BOTH ROW 21 EXIT DOORS INOPERATIVE.  REPLACED BATTERY PACK AT AFT OVERWING FOR EMERGENCY EXIT DOOR LIGHTS AT BOTH ROW 21 EXIT DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
